Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this special weather statement at Aug 27, 2012, 7:21 PM EDT for Hernando County, Pasco County, Florida. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2012, 7:21 PM EDT (23:21 UTC)
- Expired
- Aug 27, 2012, 8:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Tampa Bay, FL
Counties Hernando County, FL, Pasco County, FL
The radar
The Tampa radar (KTBW), 92 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 7:55 PM EDT | FUNNEL CLOUD | 4 Ssw Wesley Chapel, FL | TRAINED SPOTTER REPORTED FUNNEL CLOUD NEAR THE SHOPS AT WIREGRASS AT 755 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
473
WWUS82 KTBW 272321
SPSTBW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
721 PM EDT MON AUG 27 2012
FLZ048-049-051-280015-
HERNANDO-PASCO-HILLSBOROUGH-
721 PM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HERNANDO...
NORTH CENTRAL HILLSBOROUGH...PASCO AND SOUTHWESTERN CITRUS COUNTIES
FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL
815 PM EDT...
AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM LAND
O LAKES TO VALRICO...OR ALONG A LINE EXTENDING FROM LUTZ TO
BRANDON...MOVING NORTH AT 30 MPH. THESE STORMS WILL AFFECT LAND O
LAKES...LUTZ...NEW TAMPA AND LETTUCE LAKE PARK.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2870 8267 2869 8242 2866 8241 2867 8228
2865 8227 2857 8221 2857 8215 2853 8210
2853 8206 2852 8205 2787 8224 2816 8251
TIME...MOT...LOC 2321Z 177DEG 27KT 2823 8242 2798 8224
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this special weather statement went out at Aug 27, 5:15 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 27, 5:15 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
515 PM EDT MON AUG 27 2012
.SYNOPSIS...
21Z WATER VAPOR AND H4 RAP ANALYSIS SHOWS OUR FORECAST AREA RESIDES
BETWEEN THE UPPER LOW FEATURE OF TROPICAL STORM ISAAC AND AN UPPER
RIDGE OFF THE SOUTHEAST CONUS. WV IMAGERY SHOWS A DEEP SOUTHERLY
FLOW ON THE EASTERN CIRCULATION OF ISAAC MOVING OVER THE FL
PENINSULA. HOWEVER...DESPITE THIS TROPICAL CONNECTION WE HAVE SEEN
SOME FAIRLY SIGNIFICANT DRYING THROUGH THE COLUMN AS A WHOLE WITH A
DROP IN PW FROM THE 12Z SOUNDING FROM 2.6" DOWN TO 1.8". MUCH OF
THIS DRYING HAS OCCURRED ABOVE 500MB AND THE MOIST COLUMN BELOW THIS
LEVEL IS STILL QUITE SUPPORTIVE OF SHALLOW CONVECTION.
AT THE SURFACE...THE PRESSURE GRADIENT HAS REALLY TIGHTENED ACROSS
THE REGION IN THE PAST SEVERAL HOURS. THIS IS PARTLY A RESULT OF THE
DEEPENING OCCURRING WITHIN TROPICAL STORMS ISAAC (CENTRAL PRESSURE
IS DOWN AROUND 981MB). IN ADDITION...SIGNIFICANT CONVECTION ALONG
THE FL EAST COAST TODAY HAS SET UP A COLD POOL AND ASSOCIATED
MESO-HIGH FEATURE TO OUR WEST. CONDITIONS HAVE BECOME RATHER GUSTY
BETWEEN THESE 2 FEATURES AND SHOULD CONTINUE SO FOR AT LEAST SEVERAL
MORE HOURS.
WE DID NOT SEE THE DOMINANT BANDING OF CONVECTION SEEN OVER TOWARD
THE EAST COAST TODAY...BUT THE BREAKS IN THE CLOUD COVER CERTAINLY
RAISED THE INSTABILITY AND RESULTED IN SCT-NMRS SHALLOW
SHOWERS/STORMS THROUGH THE AFTERNOON. REGIONAL RADARS CONTINUE TO
SHOW THE DEVELOPMENT OF THESE CELLS AND WILL KEEP POPS IN THE LIKELY
RANGE THROUGH THE EVENING HOURS.
&&
.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
TONIGHT...WITH THE LOSS OF DIURNAL HEATING WE SHOULD SLOWLY SEE A
RAMP DOWN IN THE WIND GUSTS...ESPECIALLY OVER THE LAND MASS...AND
ALSO A SLOW DECREASE IN THE COVERAGE OF SHOWERS AND STORMS. THE
MOIST ATMOSPHERE AND SOME GENERAL LOW LEVEL CONVERGENCE WILL KEEP AT
LEAST SOME ACTIVITY ROTATING SOUTH TO NORTH THROUGH THE OVERNIGHT.
HOWEVER...THE BEST CHANCES FOR THESE SHOWERS AFTER THE LATER EVENING
HOURS WILL BE OVER THE COASTAL LAND ZONES AND OVER THE COASTAL
WATERS.
TUESDAY...UPPER RIDGING TRYING TO BUILD IN FROM THE EAST WILL
SLOWLY INCREASE OUR HEIGHTS...HOWEVER THE DEEP SOUTH/SE FLOW WILL
HELP KEEP THE AIRMASS FAIRLY MOIST AND UNSTABLE. THE OVERALL
CONNECTION TO THE CIRCULATION OF ISAAC WILL BE DIMINISHING FOR OUR
AREA...BUT THE AVAILABLE MOISTURE WILL KEEP SHOWERS AND STORMS IN
THE FORECAST...AND RAIN CHANCES IN THE LIKELY RANGE. CERTAINLY
SHOULD NOT BE A WASHOUT OF A DAY BUT A CONTINUATION OF THE FAST
MOVING SOUTH TO NORTH CONVECTIVE CELLS IS EXPECTED. THE COMBINATION
OF THE ELEVATED SOUTHERLY FLOW AND SWELL PROPAGATING BACK TO THE
COAST FROM ISAAC WILL ONCE AGAIN RESULT IN A HIGH RISK OF RIP
CURRENTS ALONG AREA BEACHES FROM PINELLAS COUNTY SOUTHWARD ON
TUESDAY.
WEDNESDAY...ANOTHER DAY OF DEEP SOUTHERLY MOISTURE. GFS/ECMWF BOTH
SHOW A WEAK MID-LEVEL IMPULSE ROUNDING THE BASE OF THE UPPER RIDGE
AND APPROACHING THE NW CARRIBEAN/S FL PENINSULA. SOME WEAK SYNOPTIC
SUPPORT FROM THIS FEATURE ALONG WITH THE ABUNDANT COLUMN MOISTURE
SHOULD KEEP THE COVERAGE OF SHOWERS AND STORMS ABOVE NORMAL.
&&
.LONG TERM (THURSDAY THROUGH SUNDAY)...
ISAAC IS EXPECTED TO JUST HAVE MADE LANDFALL AS THE PERIOD BEGINS
AND THEN MEANDER NORTHWARD OVER THE NATIONS MID-SECTION. HIGH
PRESSURE OVER THE ATLANTIC RIDGES IN ACROSS FL...IN THE WAKE OF
ISAAC...EARLY IN THE PERIOD AND GETS REINFORCED BY HIGH PRESSURE
THAT BUILDS OVER THE MID-ATLANTIC STATES BY WEEKS END AND AND THEN
SHIFTS OUT OVER THE ATLANTIC DURING THE WEEKEND. THE FORECAST CAN
GRADUALLY RETURN TO NORMAL FOR LATE SUMMER WITH SCATTERED SHOWERS
AND THUNDERSTORMS...ALTHOUGH POPS WILL TEND DOWN BY THE WEEKEND.
TEMPERATURES WILL BE ABOUT NORMAL.
&&
.AVIATION
CONTINUED MVFR CEILINGS TODAY WITH SOME BRIEF IFR CEILINGS AND
PERHAPS VISIBILITIES IN RAIN BANDS. GUSTY WINDS TO 30 KNOTS OR MORE
POSSIBLE IN HEAVIER SHOWERS. EXPECT SOME SLOW IMPROVEMENT AFTER 02Z.
&&
.MARINE...
TROPICAL STORM ISAAC CONTINUES MOVING TO THE NORTHWEST TOWARD THE
NORTH-CENTRAL GULF OF MEXICO COASTLINE. ISAAC IS A LARGE STORM AND
HAZARDOUS CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS AS LARGE
WAVES AND SWELLS MOVE ACROSS THE REGION. FOR ADDITIONAL INFORMATION
ON TROPICAL STORM ISAAC...SEE THE LATEST ADVISORIES BEING ISSUED BY
THE NATIONAL HURRICANE CENTER.
&&
.FIRE WEATHER...
DEEP SOUTHERLY FLOW WILL CONTINUE TO BRING ABUNDANT LOW LEVEL
MOISTURE AND ELEVATED RAIN CHANCES TO THE REGION. NO SIGNIFICANT
FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST THE MIDDLE OF
THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 78 88 78 89 / 60 60 40 60
FMY 78 89 77 90 / 60 60 40 60
GIF 77 90 75 91 / 50 70 30 60
SRQ 80 88 78 89 / 60 60 40 60
BKV 78 90 75 90 / 60 60 40 60
SPG 81 88 80 89 / 60 60 40 60
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
CHARLOTTE-CITRUS-DESOTO-HARDEE-HERNANDO-HIGHLANDS-
HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
SARASOTA-SUMTER.
COASTAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
CHARLOTTE-CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-
MANATEE-PASCO-PINELLAS-SARASOTA.
BEACH HAZARDS STATEMENT THROUGH TUESDAY AFTERNOON FOR
CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
HIGH SURF ADVISORY UNTIL 4 PM EDT TUESDAY FOR CHARLOTTE-
HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
GULF WATERS...TROPICAL STORM WARNING FOR BONITA BEACH TO ENGLEWOOD OUT
20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR TAMPA BAY
WATERS.
&&
SYNOPSIS/SHORT TERM/MARINE/FIRE WX...MROCZKA
AVIATION...JILLSON
LONG TERM...RUDEHazardous weather outlook, Aug 27, 11:49 AM EDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1149 AM EDT MON AUG 27 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-280400- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS- 1149 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE QUICKLY FROM SOUTH TO NORTH. THE MAIN THREAT WILL BE THE POTENTIAL FOR ISOLATED TORNADOES...AND LOCALLY STRONGER WIND GUSTS. ...HIGH WIND IMPACT... A LAKE WIND ADVISORY WILL BE IN EFFECT THROUGH EARLY THIS EVENING. WIND OF 20 TO 25 MPH WITH HIGHER GUSTS IN SQUALLS WILL MAKE FOR ROUGH CONDITIONS ON AREA LAKES. ...COASTAL FLOOD IMPACT... WATER LEVELS WILL RUN 1 TO 3 FEET ABOVE NORMAL TIDES THROUGH EARLY TUESDAY MORNING. ONLY MINOR CONCERNS EXIST WITH TIDES OF THIS LEVEL. ...RIP CURRENT IMPACT... A HIGH TO EXTREME RIP CURRENT RISK WILL EXIST FROM PINELLAS COUNTY BEACHES SOUTHWARD THROUGH LEE COUNTY. RIP CURRENTS ARE LIFE THREATENING. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR TAMPA BAY THROUGH TONIGHT FOR WINDS OVER 20 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... A SLOW RETURN TO A MORE NORMAL DISTRIBUTION AND PATTERN OF SHOWERS AND THUNDERSTORMS IS EXPECTED DURING THE MIDDLE AND LATER PORTION OF THE WEEK. ISOLATED TORNADOES WILL STILL BE A THREAT ON TUESDAY WITH THE REGION STILL WITHIN THE LARGE CIRCULATION AROUND ISAAC. ...RIP CURRENT IMPACT... A HIGH TO EXTREME RIP CURRENT RISK WILL EXIST FROM PINELLAS COUNTY BEACHES SOUTHWARD THROUGH LEE COUNTY THROUGH AT LEAST TUESDAY. RIP CURRENTS ARE LIFE THREATENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. GMZ850-853-856-870-873-876-280400- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1149 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...WIND AND SEA IMPACT... TROPICAL STORM ISAAC MOVING NORTHWEST ACROSS THE GULF WILL MAINTAIN HAZARDOUS CONDITIONS ON THE COASTAL WATERS INTO TONIGHT. WINDS ON GULF WATERS WILL BE 25 TO 35 KNOTS WITH GUSTS UP TO 50 KNOTS POSSIBLE. SIGNIFICANT WAVE HEIGHTS WILL BE UP TO 15 FEET...ESPECIALLY WELL OFFSHORE. BAY AND INLAND WATERS WILL BE ROUGH. IN ADDITION RAIN BANDS FROM ISAAC WILL BRING THE RISK OF ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...WIND AND SEA IMPACT... TROPICAL STORM ISAAC MOVING NORTHWEST ACROSS THE CENTRAL GULF OF MEXICO WILL MAINTAIN HAZARDOUS CONDITIONS ON THE COASTAL WATERS FOR THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 14-MROCZKA
In the hours before
Special weather statement, Aug 27, 3:55 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
355 PM EDT MON AUG 27 2012
FLZ050-051-055-272045-
HILLSBOROUGH-PINELLAS-MANATEE-
355 PM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EAST CENTRAL
PINELLAS...NORTHEASTERN MANATEE AND WESTERN HILLSBOROUGH COUNTIES FOR
A STRONG THUNDERSTORM WITH STRONG WIND GUSTS VALID UNTIL 445 PM
EDT...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR DUETTE...OR 22 MILES WEST OF
WAUCHULA...MOVING NORTHWEST AT 40 MPH WILL AFFECT DUETTE...LITTLE
MANATEE RIVER STATE PARK...SUN CITY CENTER AND WIMAUMA.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 240 AND 256.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 39 AND 52.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2797 8263 2809 8244 2756 8206 2741 8220
2775 8250 2781 8245 2782 8241 2783 8244
2789 8241 2792 8248 2782 8246 2783 8254
2788 8261 2789 8261 2787 8255 2796 8256
2796 8261 2790 8263 2791 8264
TIME...MOT...LOC 1955Z 145DEG 37KT 2756 8219Local storm report, Aug 27, 5:25 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
525 PM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM WATER SPOUT 4 ESE TAMPA 27.94N 82.43W
08/27/2012 GMZ830 FL LAW ENFORCEMENT
BRIEF WATERSPOUT OVER EAST BAY NEAR CAUSEWAY BOULEVARD
&&
JILLSONSpecial weather statement, Aug 27, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
721 PM EDT MON AUG 27 2012
FLZ048-049-051-280015-
HERNANDO-PASCO-HILLSBOROUGH-
721 PM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HERNANDO...
NORTH CENTRAL HILLSBOROUGH...PASCO AND SOUTHWESTERN CITRUS COUNTIES
FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL
815 PM EDT...
AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM LAND
O LAKES TO VALRICO...OR ALONG A LINE EXTENDING FROM LUTZ TO
BRANDON...MOVING NORTH AT 30 MPH. THESE STORMS WILL AFFECT LAND O
LAKES...LUTZ...NEW TAMPA AND LETTUCE LAKE PARK.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2870 8267 2869 8242 2866 8241 2867 8228
2865 8227 2857 8221 2857 8215 2853 8210
2853 8206 2852 8205 2787 8224 2816 8251
TIME...MOT...LOC 2321Z 177DEG 27KT 2823 8242 2798 8224The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 9:57 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Hillsborough, Lee and 4 more | 78 min |
| Aug 27, 4:02 AM EDT | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 16 hr |
| Aug 27, 9:31 AM EDT | Areal Flood Advisory | TBW | Highlands | 59 min |
| Aug 27, 11:50 AM EDT | Beach Hazards Statement | TBW | Pinellas | 4 days |
| Aug 27, 11:50 AM EDT | Coastal Flood Advisory | TBW | Pinellas | 28 hr |
| Aug 27, 11:50 AM EDT | High Surf Advisory | TBW | Pinellas | 3 days |
| Aug 27, 11:51 AM EDT | Small Craft Advisory | TBW | 70 hr | |
| Aug 27, 1:14 PM EDT | Areal Flood Warning | TBW | Highlands | 3 hr |
| Aug 27, 1:22 PM EDT | Tornado Warning | TBW | Manatee, Sarasota | 38 min |
| Aug 27, 1:34 PM EDT | Tornado Warning | TBW | Hardee, Hillsborough, Manatee, Polk | 26 min |
| Aug 27, 3:55 PM EDT | Special Weather Statement | TBW | Hillsborough | 50 min |
| Aug 27, 3:57 PM EDT | Special Marine Warning | TBW | 53 min | |
| Aug 27, 7:38 PM EDT | Tornado Warning | TBW | Hillsborough, Pasco | 37 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.